Tokyo Journal of Mathematics

Multipliers of the Range of Composition Operators

K. R. M. ATTELE

Full-text: Open access

Abstract

The structure of the space of multipliers of the range of a composition operator $C_\phi$ on the Hardy space is studied. We provide necessary and/or sufficient conditions in terms of appropriate measurements of the distance of $|\phi|$ to 1 for the containment or the inclusion of the space of multipliers in standard spaces.

Article information

Source
Tokyo J. Math., Volume 15, Number 1 (1992), 185-198.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270130260

Digital Object Identifier
doi:10.3836/tjm/1270130260

Mathematical Reviews number (MathSciNet)
MR1164195

Zentralblatt MATH identifier
0772.47013

Citation

ATTELE, K. R. M. Multipliers of the Range of Composition Operators. Tokyo J. Math. 15 (1992), no. 1, 185--198. doi:10.3836/tjm/1270130260. https://projecteuclid.org/euclid.tjm/1270130260


Export citation